# SDR KBM2005F00098

- Difficulty date: May 29, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 350A33215300
- Condition: Torn
- Location: Tail Rotor
- Part time: 476 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR LAMINATE BEARING, TORN, REMOVED AND REPLACED.  (K)
